Ask an expert
Question

26 Jan 2009

Ongoing Periods
Good Morning Doc

I have a problem with my periods. They started on 16/01/2009 and they normally take 4 - 5 days so I expected them to stop at least on 20/01/2009 or 21/01/2009. I am still on my periods even today (26/01/2009) and not sure what to do.

On the day that my period started, I took a morning after pill because the condom broke when my husband &  I had an intercourse. Do you think that pill might have had something to do with what I am currently experiencing?

Please respond as I am really worried and advice me on who I should go &  see.

The other thing is I am still experiencing period pains at this stage.

Regards
K
Answer 342 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is likely that this is due to the morning after pill as this can disrupt your cycle. the best thing is to just sit it out. Use Ponstan for the pain if you need to.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18601 votes
Vote